advertisement
Question
Posted by: Mamo | 2011-03-30

Hypothyroid

Hi Doc,

Im hoping ul be able to give some good advise. I went to a Demartologist last week because i wanted to go on the roaccutane treatment for my acne. The doctor did Lipd Profiles ana Liver functions. Sandly the doc was not happy with the lip profile results and told me i cant go on the treatment. The thing is i have Hypothyroidism and i am taking ditroxin (not sure about spelling) for life. Im pretty sure that the thyroid was the reason my lipid profile results werent satisfactory. Will i ever be able to get proper treatment for my skin with this thyroid??? im just so tired of this disease. The demartologist said i have to wait for another six months to do the tests again, im just so frustrated because i thought finally im gona get the chance to treat my acne. Any advice on what to do next, which doctor to see. I really need to get my skin right my acne is too much my skin is painful.

regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mamo
Roaccutane is a medication that has severe side effects and the dermatologist was right to be careful if there are signs of liver dysfunction or high lipid levels. It does not help to treat your acne but give you a heart attack in the process!
Have you tried using a low dose of antibiotics for a few months or hormonal treatment like Diane (if you are female)?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-03-30

Dear Mamo
Roaccutane is a medication that has severe side effects and the dermatologist was right to be careful if there are signs of liver dysfunction or high lipid levels. It does not help to treat your acne but give you a heart attack in the process!
Have you tried using a low dose of antibiotics for a few months or hormonal treatment like Diane (if you are female)?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement